# SDR SWAA2021082303559

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Broken
- Location: Power Receptacle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUT OUT LOWER REPAIR FILLER FILLER IS BROKEN. ; / [01] REMOVED DOUBLER ITEM[2]; & FILLER ITEM[3] TO BE REPLACED; AT EXT. POWER RECEPTACLE DOOR CUT OUT LOWER AREA;PER REF. B737-7 SRM 51-40-02-0G-0; & 53-10-15-2R-4 REPAIR 4 FIG. 204 SHEET 3.; [02] FABRICATED REPAIR PARTS: 1 EA. DOUBLER ITEM [2]; MATERIAL USED: 2024-T3 CLAD 0.050' PO#1724835; DIM.: 2.50' X 0.500'; 1'FILLER ITEM[3]; MATERIAL USED 2024-T3 CLAD 0.040'; PO#1719989; DIM.: 2.50' X 0.500'.; [03] LOCATED & DRILLED DOUBLER & FILLER; AS PER B737-7 SRM 51- 40-05-0G-0; & 53-10-15-2R-4 REPAIR 4; FIG. 204 SHEET 3.; [04] VERIFIED STEP 1; [05] VERIFIED STEP 2 AND 3; [06] OK TO ALODINE AND PRIME; [07] TREATED & PRIMED DOUBLER AND FILLER. AS PER B737-7 RSM 51-20-01-0G-0 & 51-21-72-370-804.; [08] VERIFIED 7;OK TO INSTALL DOUBLER AND FILLER; [09] INSTALLED PARTS REPAIR AT EXTERNAL POWER RECEPTACLE DOOR CUT OUT AS PER B737-700 SRM # 53-10-15-2R-4 AND 51-40-02-0G-0; [10] VERIFIED 9;COMPLETE
